# SDR CALA2025092209090

- Difficulty date: September 17, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 81,320 hours, 30,296 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 144A77111
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND UPPER PRESSURE DECK IS CRACKED AT STA 640 AND RBL 35 JUST ABOVE GROUND SPOILER CONTROL VALVE. ADDING PHOTOS OF CRACKED AREA, CRACK IS ON RHS OF AC.   COMPLETED REPAIR ACCOMPLISHED IAW SRM 53-40-51-2R-2 PG 1-10 FIG 202.  REMOVED AND CUT THE WEB DAMAGED,  BS 663.75 BETWEEN RBL 38TO RBL60.  FABRICATED AND INSTALLED NEW WEB AND REPAIR PARTS IAW SRM 53-40-51-2R-2 AND SRM 51-40-02.
